Hello, I have various sizes of red dots on both of my legs from thight to feet but no where else on the body. They don't itch but I'm worried. It just showed up all of a sudden one day. Currently I am traveling in Europe and have been eating the local foods there. Could this be an allergic reaction to the food? I also have allergies and am taking otc Clariton for them. I've never had a history of being allergic to any type of food or medecine.
Please help. I don't want to go to the doctor in Europe if I don't have to and I won't get home for another 2 months. Would it be okay to wait until then?
I don't know what these are. However, it is not normal to suddenly develop red spots on both legs in the places you describe. It does not sound like an allergic reaction. I think you should show them to a doctor. I know this is an inconvenience, but sometimes a medical opinion is worth getting, and I think this is one of them.
I have a similar rash on my lower front leg and around the calf a little. It was diagnosed as Schaumberg's disease by a dermatologist. I even saw the picture in a dermatoloy text. The cappilaries rupture and bleed into the skin. The blood are asbsorbed in a week or so. Mine come when I walk a lot in a hot and humid environment. I was told it is completely benign. I was given a steroid to apply topically which helps it clear up.
hey i have a question. Every time i shave i get these little red dots on my legs. at first i thought it was razor burn but after i tried every single type of razor, shaving cream, shampoo, and lotion money can buy, they are still there. and at first it started only on my lower legs but now its moved to my entire legs. what is it and what should i do?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.